Realization of simple Lie algebras via Hall algebras of tame hereditary algebras

Access this Article

Search this Article

Author(s)

Abstract

We realize simple complex Lie algebras as quotient Lie algebras defined via Hall algebras of tame hereditary algebras.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 56(3), 889-905, 2004-07-01

    Mathematical Society of Japan

References:  18

Codes

  • NII Article ID (NAID)
    10013359015
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    7015226
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  IR  J-STAGE 
Page Top